Journal of Applied Mathematics

Delayed Stochastic Linear-Quadratic Control Problem and Related Applications

Li Chen, Zhen Wu, and Zhiyong Yu

Full-text: Open access

Abstract

We discuss a quadratic criterion optimal control problem for stochastic linear system with delay in both state and control variables. This problem will lead to a kind of generalized forward-backward stochastic differential equations (FBSDEs) with Itô’s stochastic delay equations as forward equations and anticipated backward stochastic differential equations as backward equations. Especially, we present the optimal feedback regulator for the time delay system via a new type of Riccati equations and also apply to a population optimal control problem.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 835319, 22 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153506

Digital Object Identifier
doi:10.1155/2012/835319

Mathematical Reviews number (MathSciNet)
MR2979441

Zentralblatt MATH identifier
1251.93138

Citation

Chen, Li; Wu, Zhen; Yu, Zhiyong. Delayed Stochastic Linear-Quadratic Control Problem and Related Applications. J. Appl. Math. 2012 (2012), Article ID 835319, 22 pages. doi:10.1155/2012/835319. https://projecteuclid.org/euclid.jam/1357153506


Export citation